# SDR NAC2024060600002

- Difficulty date: June 2, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 111,203 hours, 20,663 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DOOR TEMP CONTROL UNSTABLE. GETS WARMER AND COLDER IN FLIGHT WITHOUT CHANGING SETTINGS. PERFORMED PACK TEMP CONTROL TEST IAW AMM 21-51-14-705 TEST FOUND NORMAL.
